Fibromyalgia Action UK

Aching ankles & legs

Hi everyone, I am hoping that everyone is having as good a weekend as they can and would just like to ask if anyone has experienced this. I recently was told to increase my BP tablets Lisinopril - from 15mg to 20mg and became ill with vomiting stomach pain, weakness & fatigue. I went back to docs & he told me to go back to what I was taking & settled with & we can review it at a later date. This was cos my BP was creeping up & high cholesterol. ( Hashimoto's) I have had a busy week doing some teaching for 3 days and now my legs are aching all around my ankle joints and up my legs. I have osteoarthritis but never has this before. Do you think it could be linked ?

Many thanks

Castlepoint

10 Replies
oldestnewest

Sorry you are suffering like this, do you normally teach three days a week as that must be a lot of standing and walking?

have you changed your shoes? Suggest that you discuss with your GP. Hope you find a solution soon ;-)

Reply

Thankyou Betty67 - I am freelance & work all different times etc. not done 3 days straight since the summer but need the money, it gets me so down that I can't do a decent job without pain. Thanks for you comment

Castlepoint

Reply

Sorry but I think you have answered your question 3 days straight is too much for you. I think sometimes I am "normal" but I did three days volunteering a couple of weeks ago at a book fair and i was sat for a lot of the time and suffered for days after. Took far more than 3 days to recover. gentle hugs

1 like
Reply

Thankyou Betty67 for your kind response, it's so difficult as being 54 I need to earn as I live on my own with my son. I get so down & fed up with the predicament of wanting to work but suffer terribly afterwards. I have applied for DLA & am waiting for news. I had low care but have tried to see if I can apply for more when I have done the renewal. Take care & gentle hugs to you too

Reply

Know it not easy and worrying about money makes our condition worse. Hope you get the DLA as the extra funds are bound to help. gentle hugs x

1 like
Reply

My feet /legs burn all the time no matter what I've done even sitting & relaxing but as you need them to walk with it's a bit of a struggle every day but I just grin & bear it I recently had X-ray of foot cause it swole up & was making me limp but that came bk fine so it's just wear n tear I think hope yours settle down soon xxx

Reply

Thankyou & you too x

Reply

Hi. My ankles ache sometimes, I stretch my feet backwards and forwards a few times and rotate my ankles. this seems to help. I stand up all day at work but before I had ME I had no problems with my ankles at all.

Reply

hi, its diffcult to tell if it is linked, fibromyalgia can cause aching anles and wrists. i think weather it is linked or not, you need to listen to your body and change you lifestyle accordingly. this could mean reducing your work hours. fibro has a way of catching up with you if you dont listen to it.

Reply

Thankyou for your advice you are very right about that & I am slowly learning about this through experience !

Reply

You may also like...